Articles

Articles 31 registres trobats  anterior11 - 20següentfinal  anar al registre: La cerca s'ha fet en 0.10 segons. 
11.
32 p, 820.5 KB The fundamental theorem of algebra before Carl Friedrich Gauss / Pla i Carrera, Josep
This is a paper about the first attempts of the demonstration of the fundamental theorem of algebra. Before, we analyze the tie between complex numbers and the number of roots of an equation of -n-th degree. [...]
1992 - 10.5565/PUBLMAT_362B92_10
Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 879-911  
12.
12 p, 203.9 KB On the lie algebra of a transversally complete foliation / Rybicki, Tomasz (Uniwersytet Yagiellonski. Instytut Matematyki (Cràcovia, Polònia))
1987 - 10.5565/PUBLMAT_31187_01
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16  
13.
11 p, 200.3 KB Algebra de las funciones holomorfas sobre el disco prolongables por continuidad junto con sus derivadas en un punto segun compactos no tangenciales / Ortega Aramburu, Joaquín Ma. (Universitat Autònoma de Barcelona. Secció de Matemàtiques)
We characterize the closed ideals of the locally convex algebra of analytic functions in the unit disc whose derivatives have a nontangential limit in a point of the boundary . A theorem about spectral synthesis in this algebra is also proved . [...]
1983 - 10.5565/PUBLMAT_27283_01
Publicacions de la Secció de Matemàtiques, V. 27 n. 2 (1983) p. 5-15  
14.
3 p, 62.2 KB The algebra of thin operators is directly finite / Berberian, S. K. (University of Texas. Department of Mathematics)
1982 - 10.5565/PUBLMAT_26282_01
Publicacions de la Secció de Matemàtiques, V. 26 n. 2 (1982) p. 5-7  
15.
11 p, 231.3 KB About some questions of differential algebra concerning to elementary functions / Zarzuela Armengou, Santiago (Universitat de Barcelona. Departament d'Àlgebra i Fonaments)
1982 - 10.5565/PUBLMAT_26182_01
Publicacions de la Secció de Matemàtiques, V. 26 n. 1 (1982) p. 5-15  
16.
5 p, 93.0 KB Jordan epimorfismos sobre un álgebra alternativa normada completa semisimple Kleinfeld / Guzmán Molina, Inmaculada P. de (Universidad de Málaga. Departamento de Teoria de funciones) ; Rodríguez Palacios, Angel (Universidad de Granada. Departamento de Teoría de Funciones)
1980 - 10.5565/PUBLMAT_21180_52
Publicacions de la Secció de Matemàtiques, V. 21 (1980) p. 211-215  
17.
3 p, 37.5 KB Una generalización del concepto de álgebra de polinomios / Cano Torres, Felipe (Universidad de Valladolid. Departamento de Álgebra y Fundamentos)
A general definition is established to obtain a startpoint for a common treatement of several algebraic and geometric objets which are defined by an universal property similar to the one of the polynomial algebras. [...]
1980 - 10.5565/PUBLMAT_20180_25
Publicacions de la Secció de Matemàtiques, V. 20 (1980) p. 125-127  
18.
4 p, 97.8 KB las memorias sobre algunas cuestiones de álgebra de Alvear (1972) y Chaix (1807) / Garma, Santiago (Universidad Complutense de Madrid. Facultad de Ciencias Económicas y Empresariales)
1980 - 10.5565/PUBLMAT_20180_06
Publicacions de la Secció de Matemàtiques, V. 20 (1980) p. 43-46  
19.
197 p, 2.8 MB Estudi d'una àlgebra topològica de funcions diferenciables / Bruna, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1979 - 10.5565/PUBLMAT_14179_01
Publicacions de la Secció de Matemàtiques, V. 14 (1979) p. 11-207  
20.
56 p, 935.5 KB Subálgebres de L∞ que contenen a l'Álgebra del Disc / Castillo, Joan del ; Cufí i Sobregrau, Julià, dir.
1979 - 10.5565/PUBLMAT_13179_01
Publicacions de la Secció de Matemàtiques, V. 13 (1979) p. 5-60  

Articles : 31 registres trobats   anterior11 - 20següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.